MAUDE Adverse Event Report: DEPUY MITEK LLC US HEALIX TRANSTEND TI/2 IMPL SYS; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US HEALIX TRANSTEND TI/2 IMPL SYS; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 222268
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is for an unknown implant.Part and lot number are unknown.Without the specific part number; the udi number, 510-k number and manufacturing site name are unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Investigation summary: the complaint device is not being returned; the availability of the device is unknown, therefore unavailable for a physical evaluation.No additional information could be requested as the associate contact or patient details were not available.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.Since no lot number was provided, a manufacturing record evaluation or sterile load review could not be conducted.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the surgeon that postoperatively to an arthroscopic rotator cuff repair procedure performed on (b)(6) 2015, it was observed that the patient suffered a post-operative tendon tear on (b)(6) 2016 and was re-operated on (b)(6) 2017.The current status of the patient was unknown.No additional information was provided.

Brand Name
HEALIX TRANSTEND TI/2 IMPL SYS
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key11553935
Report Number1221934-2021-00927
Device Sequence Number17155738
Product Code HWC
UDI-Device Identifier10886705008148
UDI-Public10886705008148
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K102298
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number222268
Device Catalogue Number222268
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2021
Initial Report FDA Received Date03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR